Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 382312, 6 pages
http://dx.doi.org/10.1155/2013/382312
Research Article

A Subclass of Harmonic Univalent Functions Associated with -Analogue of Dziok-Srivastava Operator

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 26 June 2013; Accepted 1 August 2013

Academic Editors: G. Ólafsson and D.-X. Zhou

Copyright © 2013 Huda Aldweby and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a class of complex-valued harmonic univalent functions using a generalized operator involving basic hypergeometric function. Precisely, we give a necessary and sufficient coefficient condition for functions in this class. Distortion bounds, extreme points, and neighborhood of such functions are also considered.